# SDR DALA2021092105636

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 51,598 hours, 35,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JAMB BTW STA Y=370 TO Y=425 AT FWD CARGO COMPARTMENT JAMB AREA. SUMMARY OF NRC 00216: CORROSION LEVEL 2, SECTION OF JAMB BTW STA Y=370 TO Y=425 AT FWD CARGO COMPARTMENT WAS REPLACED PER B717 SRM 53-20-15-2R-6. (LP #1953156)
